# SDR IPXA2016021799520

- Difficulty date: February 3, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 77,731 hours, 15,145 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Spacer
- Part number: ARC70163
- Condition: Cracked
- Location: Lt Wing Lwr T/E
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, LT WING LOWER T/E EXTERIOR SPACER CRACKED NEAR XW372.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT SPACER IAW DWG ARC7016, SRM 51-33-01, AND 51-35-01.
